# SDR DALA1405690980

- Difficulty date: May 7, 2012
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 56,415 hours, 41,590 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SKIN LOWER SURFACE XOS 245 CRACKED.  REPAIRED IAW ERA 502458-14.
